Vol. 5, No. 4, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Global descent obstructions for varieties
431–463

Jean-Marc Couveignes and Emmanuel Hallouin

Specializations of elliptic surfaces, and divisibility in the Mordell–Weil group
465–493

Patrick Ingram

Explicit CM theory for level 2-structures on abelian surfaces
495–528

Reinier Bröker, David Gruenewald and Kristin Lauter

On the cluster category of a marked surface without punctures
529–566

Thomas Brüstle and Jie Zhang